# SDR CA000301048

- Difficulty date: February 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 10,139 hours
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 320H
- Condition: Cracked
- Location: Nr 2 Cylinder
- Component: Engine, Lyc, O320H2AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE INCH CRACK AT CRANKCASE HALF NEXT TO NR 2 CYLINDER UPPER FRONT HOLD-DOWN STUD.
